Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


Computational Method for Fractional Differential Equations Using Nonpolynomial Fractional Spline

PP: 131-136
F. K. Hamasalh, P. O. Muhammed,
In this paper, a new fractional spline method of non-polynomial form have been considered to solve special linear fractional boundary-value problems. Using this fractional spline function a few consistency relations are derived for computing approximations to the solution of the problem. Convergence analysis and error estimates of this methods are discussed. Numerical results are provided to demonstrate the superiority of our methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved